DANIELE CAPPELLETTI

Download the vcard Photo

Assistant Professor with time contract

Personal web site

Most recent publications

Anderson, D. F.; Cappelletti, D.; Kim, J. (2020)
Stochastically modeled weakly reversible reaction networks with a single linkage class. In: JOURNAL OF APPLIED PROBABILITY, vol. 57, pp. 792-810. ISSN 0021-9002 Download fulltext
Anderson, D. F.; Cappelletti, D.; Kim, J.; Nguyen, T. D. (2020)
Tier structure of strongly endotactic reaction networks. In: STOCHASTIC PROCESSES AND THEIR APPLICATIONS, vol. 130, pp. 7218-7259. ISSN 0304-4149 Download fulltext
Cappelletti, D.; Ortiz-Munoz, A.; Anderson, D. F.; Winfree, E. (2020)
Stochastic chemical reaction networks for robustly approximating arbitrary probability distributions. In: THEORETICAL COMPUTER SCIENCE, vol. 801, pp. 64-95. ISSN 0304-3975 Download fulltext
Cappelletti, D.; Feliu, E.; Wiuf, C. (2020)
Addition of flow reactions preserving multistationarity and bistability. In: MATHEMATICAL BIOSCIENCES, vol. 320. ISSN 0025-5564 Download fulltext
Anderson, D. F.; Cappelletti, D. (2019)
Discrepancies between extinction events and boundary equilibria in reaction networks. In: JOURNAL OF MATHEMATICAL BIOLOGY, vol. 79, pp. 1253-1277. ISSN 0303-6812 Download fulltext
Cappelletti, D; Gupta, A; Khammash, M (2019)
A linear constrained integral feedback for a class of reaction systems with absolute concentration robustness. In: 2019 IEEE 58th Conference on Decision and Control (CDC), Nice (France), 11-13 Dec. 2019, pp. 945-950. ISBN: 978-1-7281-1398-2
Feliu, E.; Cappelletti, D.; Wiuf, C. (2018)
Node balanced steady states: Unifying and generalizing complex and detailed balanced steady states. In: MATHEMATICAL BIOSCIENCES, vol. 301, pp. 68-82. ISSN 0025-5564 Download fulltext
Anderson, D. F.; Cappelletti, D.; Koyama, M.; Kurtz, T. G. (2018)
Non-explosivity of Stochastically Modeled Reaction Networks that are Complex Balanced. In: BULLETIN OF MATHEMATICAL BIOLOGY, vol. 80, pp. 2561-2579. ISSN 0092-8240 Download fulltext
Cappelletti, D.; Joshi, B. (2018)
Graphically balanced equilibria and stationary measures of reaction networks. In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, vol. 17, pp. 2146-2175. ISSN 1536-0040 Download fulltext
Cappelletti, D.; Wiuf, C. (2017)
Uniform approximation of solutions by elimination of intermediate species in deterministic reaction networks. In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, vol. 16, pp. 2259-2286. ISSN 1536-0040 Download fulltext
Anderson, D. F.; Cappelletti, D.; Kurtz, T. G. (2017)
Finite time distributions of stochastically modeled chemical systems with absolute concentration robustness. In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, vol. 16, pp. 1309-1339. ISSN 1536-0040 Download fulltext
Cappelletti, D.; Wiuf, C. (2016)
Product-form poisson-like distributions and complex balanced reaction systems. In: SIAM JOURNAL ON APPLIED MATHEMATICS, vol. 76, pp. 411-432. ISSN 0036-1399 Download fulltext
Cappelletti, D.; Wiuf, C. (2016)
Elimination of intermediate species in multiscale stochastic reaction networks. In: THE ANNALS OF APPLIED PROBABILITY, vol. 26, pp. 2915-2958. ISSN 1050-5164 Download fulltext
Cappelletti, Daniele (2015)
Limits for Stochastic Reaction Networks. relatore: , , P.: 145 Download fulltext
Brancaccio, G.; Lombardi, R.; Stefanini, T.; Torri, P.; Russo, D.; Gorji, N.; ... (2012)
Comparison of Embolic Load in Femoropopliteal Interventions: Percutaneous Transluminal Angioplasty Versus Stenting. In: VASCULAR AND ENDOVASCULAR SURGERY, vol. 46, pp. 229-235. ISSN 1538-5744
Show all publications in Porto@Iris